# SDR AALA201905199001

- Difficulty date: May 17, 2019
- Submitted: May 20, 2019
- Operation: Air carrier
- Aircraft: N9025B
- Make and model: Airbus A319-115
- Aircraft serial: 6393
- Aircraft time: 12,999 hours, 5,851 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Condition: Malfunctioned
- Location: Autopilot Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: PILOT REPROTS DURING CRUISE WITH AP1, SPURIOUS UNCOMMANDED CHANGE FROM NAV TO HDG. AP2 NO UNCOMMANDED CHANGES. MAINTENANCE ACCOMPLISHED AFS BITE IAW AMM 22-96-00, NO FAULTS. PERFORMED LAND CAT III TEST IAW AMM 22-97-00, NO FAULTS. UNABLE TO DUPLICATE.
